On the tameness of trivial extension algebras

Volume 149 / 1996

Ibrahim Assem, José Antonio de la Peña Fundamenta Mathematicae 149 (1996), 171-181 DOI: 10.4064/fm-149-2-171-181


For a finite dimensional algebra A over an algebraically closed field, let T(A) denote the trivial extension of A by its minimal injective cogenerator bimodule. We prove that, if $T_A$ is a tilting module and $B=End T_A$, then T(A) is tame if and only if T(B) is tame.


  • Ibrahim Assem
  • José Antonio de la Peña

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image